# SDR SWAA2022041169201

- Difficulty date: December 5, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 32,366 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19 INCH CRACK IN FLOOR BOARD OF AFT CARGO BAY / TRACKING 10965; CL 11178; DMA 0157539 REMOVED/REPLACED AFT CARGO BIN AFT FLOOR PANEL REF AMM 25-52-10
